On BATS Codes With Variable Batch Sizes
Publication in refereed journal


Times Cited
Altmetrics Information
.

Other information
AbstractBATS codes are a class of low complexity random linear network codes with high throughput. In a previous work, BATS codes were generalized to incorporate batches of different sizes, and a sufficient condition was obtained such that the belief propagation decoding can recover a given fraction of the input packets with high probability. In this letter, by investigating an optimization problem induced by the sufficient condition, we derive a condition such that it is optimal to use a constant batch size. This condition gives us a guideline for designing practical network protocol based on BATS codes. Moreover, we prove that this condition is always satisfied in line networks.
All Author(s) ListQiaoqiao Zhou, Shenghao Yang, Hoover H. F. Yin, Bin Tang
Journal nameIEEE Communications Letters
Year2017
Month9
Volume Number21
Issue Number9
PublisherIEEE
Pages1917 - 1920
ISSN1089-7798
eISSN1558-2558
LanguagesEnglish-United Kingdom
KeywordsLinear network coding, BATS codes, batch size, line networks
Web of Science Subject CategoriesTelecommunications;Telecommunications

Last updated on 2021-27-11 at 23:55